| Catalog Number |
0102L14 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the user noticed the bed to be wet post gemcitabine instilment by other staff member.There was a hole noted on the catheter tubing where the treatment was slowly draining from.The patient experienced inconvenience.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the user noticed the bed to be wet post gemcitabine installment by other staff member.There was a hole noted on the catheter tubing where the treatment was slowly draining from.The patient experienced inconvenience.Per sample returned notification received from the investigator on 16apr2024, the customer returned a 165814 catheter.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿water lost via permeation".However, there was insufficient information to confirm this potential root cause.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.